# SDR SWAA050079

- Difficulty date: January 13, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 39,695 hours, 35,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING LOWER SURFACE SKIN OUTBOARD OF NR 2 ENGINE PYLON MID SPAR FITTING, CRACKED.  REPAIRED SKIN PER EA.
